# SDR ASAA2023010941468

- Difficulty date: January 9, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 58,249 hours, 17,142 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE WILL NOT ARM. GROUNDED - YES. INITIAL EVALUATION, PERFORMED A/T BITE IAW FIM 22-31 TASK 801. PASSES CURRENT STATUS TEST AND INTERACTIVE SERVO MOTOR AND TORQUE TESTS, NO DEFECTS NOTED. INFLIGHT FAULT REVIEW SHOWS LEGS 6 & 7 HAVE MULTIPLE HITS ALL FOR MTX MSG 22-31543 A/T ENG 28VDC INV INDICATING AN MCP TO A/T SWITCH POWER ISSUE. DUE TO MCP JUST RECENTLY HAVING BEEN REPLACED, PERFORMED DFCS BITE, FAULT REVIEW, CURRENT STATUS/AUTO TEST IAW AMM 22-11-00-740-801, MCP TEST IAW AMM 22-11-00-740-806, & LAND VERIFY IAW AMM 22-11-00-700-801 AS PRECAUTIONARY, NO FAULTS FOUND. MCP CHECKS GOOD AT THIS TIME. FOLLOWING FIM 22-31 TASK 830, NO FAULTS ACTIVE AT THIS TIME. NO HISTORY FOR MTX MSG 22-31543. CAT III AUTOLAND APPROACH IS AUTHORIZED.
